MAUDE Adverse Event Report: CONMED LARGO Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number YP1301RW
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text: device not yet received.
 
Event or Problem Description
The distributor reported on behalf of their customer that the device, yp1301rw, y-knot pro flex 1.3 mm anchor, ribbon white/black, was being used during an unknown procedure on (b)(6) 2024 when it was reported, ¿when using yp1301rw, the doctor used a curved guide and drilled as usual.When inserting the anchor through the guide, the doctor felt that it was a little difficult to insert it, but when he inserted it with a hammer, the inserter tip was damaged.The anchor was able to be placed in place without falling out, so the surgery was completed with the damaged part of the inserter still in place in the body.¿ the procedure was completed with no delay reported.There was no report of medical intervention or hospitalization for the patient.This report is being raised due to the reported injury of device component left in patient.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.Avoid unintended contact with other surgical instruments during use to prevent damage or breakage.Inspect instruments after use to ensure they have not been damaged.Avoid lateral loading while inserting y-knot pro anchors.Maintain proper alignment during insertion of anchors and disengagement of drivers.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the device, yp1301rw, y-knot pro flex 1.3 mm anchor, ribbon white/black, was being used during an unknown procedure on (b)(6) 2024 when it was reported, ¿when using yp1301rw, the doctor used a curved guide and drilled as usual.When inserting the anchor through the guide, the doctor felt that it was a little difficult to insert it, but when he inserted it with a hammer, the inserter tip was damaged.The anchor was able to be placed in place without falling out, so the surgery was completed with the damaged part of the inserter still in place in the body.¿.The procedure was completed with no delay reported.There was no report of medical intervention or hospitalization for the patient.This report is being raised due to the reported injury of device component left in patient.

Brand Name
Y-KNOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key20723458
Report Number1017294-2024-00134
Device Sequence Number6583564
Product Code MBI
UDI-Device Identifier20845854649036
UDI-Public(01)20845854649036(17)290403(10)1380865
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberYP1301RW
Device Lot Number1380865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic